# SDR MALA060122

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 19,772 hours, 21,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K BRIDGE, FOUND A CRACK WAS FOUND ON THE FUSELAGE FRAME FLANGE AROUND RIVET AT STA 294.0.  THE REPAIR WILL BE CARRIED OUT IAW MESABA EO#S53340 ON MM409#223676.
